# SDR GUUA94253042305A

- Difficulty date: April 23, 2005
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 18,840 hours, 23,737 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED SKIN TEAR AT FS 475.5 RUNNING FROM THE SKIN EDGE AT THE AFT CARGO DOOR LOWER DOOR SILL EXTENDING DOWN 2.5 INCHES.  STOP DRILLED TEAR AND INSTALLED EXTERNAL DOUBLER REPAIR.
